# SDR F3LA2010041500385

- Difficulty date: April 2, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 21,142 hours, 10,316 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blanking Plate
- Part number: D53915503200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE C CHECK NON ROUTINE N0290.  FORWARD CARGO COMPARTMENT AFT BULKHEAD PLATE BETWEEN FRAME 28 AND FRAME 29 CORRODED.  REMOVED AND REPLACED BULKHEAD PLATE IAW AIRBUS A319 SRM 51-40-12.
